Some results on the extension of analytic entities defined out of a compact
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 2, p. 347-376
@article{ASNSP_1971_3_25_2_347_0,
     author = {B\`anic\`a, C. and St\`an\`asil\`a, O.},
     title = {Some results on the extension of analytic entities defined out of a compact},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {2},
     year = {1971},
     pages = {347-376},
     zbl = {0245.32004},
     mrnumber = {346188},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_2_347_0}
}
Bànicà, C.; Stànàsilà, O. Some results on the extension of analytic entities defined out of a compact. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 2, pp. 347-376. http://www.numdam.org/item/ASNSP_1971_3_25_2_347_0/

[1] Andreotti, A. et Grauert, H. - Theorèmes de finitude pour la cohomologie des espaces complexes - Bul. Soc. Math. France 90, 193-259 (1962) | Numdam | MR 150342 | Zbl 0106.05501

[2] Andreotti, A. and Vesentini, E. - On the pseudo-rigidity of Stein manifolds - Annali della Sc. Norm. Sup. Pisa 16, 213-223 (1962). | Numdam | MR 170353 | Zbl 0107.28602

[3] Bànicà, C. et Stànàsilà, O. - Sur la profondeur d'un faisceauz analitique coherent sur un espace de Stein - C. R. Acad. Sc. Paris 269, 636-639 (1969). | MR 254270 | Zbl 0182.11103

[4] Bànicà, C. et Stànàsilà, O. - Sur les germes de faisceaux analytiques cohérent definis autor de la frontière d'un espace de Stein - C. R. Acad. Sc. Paris 270, 239-241 (1970). | MR 255851 | Zbl 0188.39203

[5] Bànicà, C. et Stànàsilà, O. - Sur la cohomologie des faisceaux analytiques cohérents à support dans un compact holomorph-convexe - C. R. Acad. Sc. Paris 270, 1174-1177 (1970). | MR 259170 | Zbl 0193.03904

[6] Cartan, H. - Familles d'espaces complexes et fondaments de la géométrie analytique - Sé minaire E.N.S. Paris (1960-61).

[7] Forster, O. - Zur Theorie der Steinschen Algebren und Moduln - Math. Z. 97, 376-405 (1967). | MR 213611 | Zbl 0148.32203

[8] Gherardelli, F. - Deformazioni rigide all'infinito di varietà di Stein - Annali della Sc. Norm. Sup. Pisa - 20, 583-588 (1966). | Numdam | MR 206993 | Zbl 0147.07501

[9] Godement, R. - Topologie algébrique et théorie des faisceaux - Hermann, Paris (1958). | MR 102797 | Zbl 0080.16201

[10] Grauert, H. - Ein Theorem der Analytischen Garbentheorie und die Modulräume komplexer Strukturen - Publ. Math. I. H. E. S. 5, 1-64 (1960). | Numdam | MR 121814 | Zbl 0100.08001

[11] Grothendieck, A. - Sur quelques points d'algèbre homologique - Tohoku Math. J. 9, 119-221 (1957). | MR 102537 | Zbl 0118.26104

[12] Grothendieck, A. - Cohomologie locale des faisceaux cohérents - Séminaire de géométrie algébrique - Fasc. 2, Paris (1962).

[13] Gunning, R. and Rossi, H. - Analytic functions of several complex variables - Prentice-Hall, Englewood Cliffs N. J, (1965). | MR 180696 | Zbl 0141.08601

[14] Hartshorne, R. - Residues and Duality - Springer Verlag, Berlin (1966). | MR 222093

[15] Harvey, R. - The theory of hyperfunctions on totally real subset of a complex manifold with applications to extension problems - Journal of Math. XCI, 4 october (1969). | MR 257400 | Zbl 0202.36602

[16] Jurchescu, M. - On the canonical topology of an analytic algebra and of an analytic module - Bull. Soc. Math. France 93, 129-153 (1965). | Numdam | MR 197774 | Zbl 0147.01702

[17] Malgrange, B. - System differentiels à coefficients constants - Sem. Bourbaki t. 15, 246, Paris (1962-63). | Numdam | Zbl 0141.27304

[18] Rea, C. - Un teorema di rigidità - Annali della Sc. Norm. Sup. Pisa - 23, 185-203 (1969). | Numdam | MR 254881 | Zbl 0174.12902

[19] Ruget, G. - Un théorème de dualité - Sem de Geometrie Analytique, Orsay (1968-69).

[20] Serre, J.P. - Quelques problèmes globaux relatifs aux variétés de Stein - Coll. Bruxelles, 56-68 (1953). | MR 64155 | Zbl 0053.05302

[21] Serre, J.P. - Un théorème de dualité - Comin. Math. Helv. 29, 9-26 (1955). | MR 67489 | Zbl 0067.16101

[22] Serre, J.P. - Algèbre locale - Multiplicités - Lecture Notes in Math, 11, Springer -Berlin (1965). | MR 201468 | Zbl 0142.28603

[23] Suominen, K. - Duality for coherent sheaves on analytic manifotds, - Ann. Acad. Sc. Fennicae I Mathematica 424, Helsinki (1968). | MR 241697 | Zbl 0185.15205

[24] Trautmann, G. - Ein Kontinuitätssatz für die Forsetzung kohäreuten analytiscen Garben- Arch. der Math. 18, fasc. 2, 188-196 (1967). | MR 216034 | Zbl 0158.32902

[25] Trautmann, G. - Cohérence de faisceaux analytiques de la cohomologie locale - C. R. Acad. Sc. Paris 267, 694-695 (1968). | MR 244519 | Zbl 0162.10501

[26] Wiegmann, K.W. - Einbettungen komplexer Räume in Zahlenräume - Inv. Math. 1, 229-242 (1966). | MR 223604 | Zbl 0148.32003